# SDR SWAA2024101644930

- Difficulty date: October 4, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECLINE SEAT 11C EMERGENCY EXIT PASSENGER SEAT 2024-565614<[01] PERFORMED ADJUSTMENT ON PASSENGER SEAT 11C EMERGENCY EXIT PASSENGER SEAT IAW CMM 25-21-45 B/E AEROSPACE REV. 5 ITEM 3. G. (3) PAGE 6005.;[02] TASK CARD COMPLETED  PERFORMED ADJUSTMENT ON PASSENGER SEAT 11C EMERGENCY EXIT PASSENGER SEAT IAW CMM 25-21-45 B/E AEROSPACE REV. 5 ITEM 3. G. (3) PAGE 6005.
